| Model Number |
174021 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during fixation of mesh on a lichtenstein hernia repair, the device fired two tacks on the same time rather that just one.In addition, a fired tacks did not hold correctly onto the tissue.Another device was used to complete the case.There was no patient injury.